# SDR MWEA020325

- Difficulty date: May 12, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 43,781 hours, 33,367 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59203192
- Condition: Tool Damage
- Location: Station 269
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRILL START ON BOTTOM OF LONGERON 30 STATION 269.  --  FABRICATED AND INSTALLED LONGERON SPLICE.
